# SDR C7WA200400008

- Difficulty date: March 9, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FUSELAGE FRAME AND SKIN CORRODED FS 1140 STRINGER 29 RT.  REMOVED CORROSION, SKIN CORROSION REMOVED WITHIN ALLOWABLE DAMAGE LIMITS PER 727 SRM 53-30-1 FIG 2.  REPAIRED FRAME IAW 727 SRM 53-10-4 FIG 12.  (M)
